# SDR TRAX200600444

- Difficulty date: June 30, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 5,552 hours, 3,664 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LAV SMOKE DETECTOR WILL NOT TEST.
